# SDR ASOA2019121945118

- Difficulty date: December 14, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 42,185 hours, 32,542 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426001
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE #1 ENGINE FORWARD UPPER YOKE FITTING WAS FOUND CRACKED. MX R&R THE #1 ENGINE FORWARD UPPER YOKE FITTING IAW STS EA26-2014-063. A/C WAS APPROVED FOR RETURN TO SERVICE.
